American Journal of Applied Mathematics

Volume 6, Issue 6, December 2018

  • Stability Study of a Holling-II Type Model and Leslie-Gower Modified with Diffusion and Time Delays in Dimension 3

    Tia Kessé Thiban, Nindjin Aka Fulgence, Okou Hypolithe, N’Guessan Tetchi Albin

    Issue: Volume 6, Issue 6, December 2018
    Pages: 167-185
    Received: 4 December 2018
    Accepted: 10 January 2019
    Published: 14 February 2019
    DOI: 10.11648/j.ajam.20180606.11
    Abstract: This current paper investigates a predator-prey model from Holling-II type and Leslie Gower modified with diffusion and two time delays in dimension three. Firstly, we demonstrate that its solutions are positive and globally bounded. Secondly, we study the local stability of six equilibria points of from one is located within the relevant domain. U... Show More